# SDR YENA20131217246

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 15,214 hours, 9,248 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: E3793
- Condition: Failed
- Location: Nr 8 Slat
- Part time: 15,214 hours, 9,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO DEPARTURE, DUE TO SLAT FAIL ON FLAP RETRACT, SPEED 210 KNOTS, ALT 2000'.  CREW EXECUTED QRH AND THE SLAT FAIL CAME BACK GOING FROM 1 TO 0.  FLAPS/SLATS EXTENDED NORMALLY FOR LANDING AND FLAPS/SLATS RETRACTED NORMALLY AFTER LANDING.  FOUND FAULT CODE 27811021ACE IAW FIM 27-81-00-810-802-A.  FOUND OTBD RT SLAT ACTUATOR (8 RT) TORQUE LIMITER TRIPPED.  R & R RT NR 8 SLAT ACTUATOR IAW AMM 27-81-01.  ALL MECHANICAL AND ELECTRICAL RIGS OK.  OK FOR SERVICE AT THIS TIME ALL, OPS CHECKS GOOD.
